MathSciNet Relay Station
MathSciNet bibliographic data
MR1953525 11J83 (11K60)
Fuchs, Michael On a problem of W. J. LeVeque concerning metric Diophantine approximation. Trans. Amer. Math. Soc. 355 (2003), no. 5, 1787–1801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement